Sep 6, 2000
WHY DOES KNOTS COME OVER THE BODY WHEN INFECTED BY HIV? COULD THIS BE A SIDE EFFECT OF MEDICATION AND SHOULD A PERSON SEE A DERMATOLOGIST FOR THIS CONDITION?
| Response from Dr. Boyle
I am not sure what you mean by "knots". Please provide some clarification. BB
Brian Boyle, M.D., J.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.